MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; INTRAVASCULAR ADMINISTRATION SET.

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; INTRAVASCULAR ADMINISTRATION SET.
Catalog Number 142290490
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The incident was reported by the (b)(6) department of public health.The event involved a secondary set, secure lock, 34 inch there was small black dots on the internal walls of the drip chambers.There were no reported patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.Lot history was reviewed and no anomalies were noted.Additional contact information: (b)(6).

Brand Name
SECONDARY SET, SECURE LOCK, 34 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25411470
Report Number9615050-2026-00375
Device Sequence Number9510723
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282(17)280801(10)14449267
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142290490
Device Lot Number14449267
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown